# SDR TWAA9804101

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H146
- Condition: Intermittent
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SGF - FLT 363 - ON GEAR EXTENSION, THE NOSE GEAR DOWN LIGHT WAS INOPERATIVE.  CYCLED LANDING GEAR AND GOT CORRECT INDICATION.  MADE TWO FLYBYS.  FOUND UPLIMIT SWITCH INTERMITTENT.  REPLACED SWITCH.  (M
